Branes wrapped on coassociative cycles



Downloads per month over past year

Hernández Redondo, Rafael (2001) Branes wrapped on coassociative cycles. Physics letters B, 521 (3-4). pp. 371-375. ISSN 0370-2693

[thumbnail of HernándezRedondoLIBRE26 PREPRINT.pdf]

Official URL:


We obtain a supergravity solution arising when D6-branes are wrapped on coassociative four-cycles of constant curvature in seven manifolds of G_(2) holonomy. The solutions preserve two supercharges and thus represent supergravity duals of three dimensional Yang-Mills with N = 1 supersymmetry. When uplifted to eleven dimensions our solution describes M-theory on the background of an eight manifold with Spin(7) holonomy.

Item Type:Article
Additional Information:

© 2001 Elsevier Science B.V. It is a pleasure to thank M. Blau, C. Gómez, K. Narain and S. Randjbar-Daemi for useful discussions. This research is partly supported by the EC contract no. HPRN-CT2000-00148.

Subjects:Sciences > Physics > Physics-Mathematical models
ID Code:45724
Deposited On:09 Mar 2018 09:42
Last Modified:09 Mar 2018 09:42

Origin of downloads

Repository Staff Only: item control page